Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, University of Maragheh, P.O. Box 55136-553, Maragheh, Iran.

2 Department of Mathematical Sciences, Payame Noor University, Iran.


In this paper, we provide a different  uniqueness results for inverse spectral problems of conformable fractional Sturm-Liouville operators of order $\alpha$ ($0 < \alpha\leq  1$), with  a  jump and eigen-parameter dependent boundary conditions. Further, we study the asymptotic form of solutions, eigenvalues and the corresponding eigenfunctions of the problem. Also, we consider three terms of the inverse problem,  from the Weyl function,  the spectral data and  two spectra. Moreover, we can also extend Hald's theorem to the problem.


Main Subjects

[1] T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math., 279 (2015), pp. 57-66.
[2] A. Atangana, D. Baleanu and A. Alsaedi, New properties of conformable derivative. Open Math., 13 (2015), pp. 889-898.
[3] MA. Al-Towailb, A q-fractional approach to the regular Sturm-Liouville problems. Electron J. Differ. Equ., 88 (2017) pp. 1-13.
[4] JB. Conway, Functions of One Complex Variable, second ed., vol. I, Springer-Verlag, New York, 1995.
[5] R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math., 264 (2014), pp. 65-70.
[6] Z. Kavooci, K. Ghanbari and H. Mirzaei, New form of Laguerre fractional differential equation and applications. Turk. J. Math., 46(7) (2022), pp. 2998-3010.
[7] H. Khosravian-Arab, M. Dehghan and MR. Eslahchi, Fractional Sturm-Liouville boundary value problems in unbounded domains, theory and applications. J. Comput. Phys., 299 (2015), pp. 526-560.
[8] M. Klimek and OP. Agrawaln, Fractional Sturm-Liouville problem. Comput. Math. Appl., 66 (2013), pp. 795-812.
[9] BY. Levin, Lectures on Entire Functions, Transl. Math. Monographs 150, Amer. Math. Soc., Providence, RI, 1996.
[10] H. Mortazaasl and A. Jodayree Akbarfam, Trace formula and inverse nodal problem for a conformable fractional Sturm-Liouville problem, Inverse Probl. Sci. Eng., 28(4) (2020), pp. 524-555.
[11] I. Adalar and A.S. Ozkan, Inverse problems for a conformable fractional Sturm-Liouville operator,     J. Inverse Ill-Posed Probl., 28 (6) (2020), pp. 775-782.
[12] A.S. Ozkan and B. Keskin, Inverse nodal problems for Sturm-Liouville equation with eigenparameter-dependent boundary and jump conditions, Inverse Probl. Sci. Eng., 23(8) (2015), pp. 1306-1312.
[13] P.A. Binding, P.J. Browne and B.A. Watson, Sturm-Liouville problems with boundary conditions rationally dependent on the eigenparameter, II. J. Comput. Appl. Math., 148 (1) (2002), pp. 147-168, .
[14] M. Shahriari, Inverse Sturm-Liouville problem with eigenparameter dependent boundary and transmission conditions, Azerbaijan J. Math., 4 (2) (2014), pp. 16-30.
[15] M. Shahriari, Inverse Sturm-Liouville problems with transmission and spectral parameter boundary conditions, Comput. Methods Differ. Equ., 2 (3) (2014), pp. 123-139.
[16] M. Rivero, JJ. Trujillo and MP. Velasco, A fractional approach to the Sturm-Liouville problem, Centr. Eur. J. Phys., 11 (2013), pp. 1246-1254.
[17] M. Shahriari, Inverse conformable Sturm-Liouville problems by three spectra with discontinuities and boundary conditions, Filomat, To apear.
[18] M. Shahriari, Inverse Sturm-Liouville problems with a spectral parameter in the boundary and transmission condition, Sahand Commun. Math. Anal., 3 (2) (2016), pp. 75-89.
[19] M. Shahriari, Inverse Sturm-Liouville problems using three spectra with finite number of transmissions and parameter dependent conditions, Bull. Iranian Math. Society., 43 (5) (2017), pp. 1341-1355.
[20] M. Shahriari, M. Fallahi and F. Shareghi, Reconstruction of the Sturm-Liouville Operators with a Finite Number of Tranmission and Parameter Dependent Boundary Conditions, Azerb. J. Math., 8 (2) (2018), pp. 3-20.
[21] M. Shahriari, AJ. Akbarfam and G. Teschl, Uniqueness for inverse Sturm-Liouville problems with a finite number of transmission conditions, J. Math. Anal. Appl., 395 (2012), pp. 19-29.
[22] M. Shahriari and H. Mirzaei, Inverse Sturm-Liouville problem with conformable derivative and transmission conditions, Hacet. J. Math. Stat., 52 (3) (2023), pp. 753-767.
[23] C-T. Shieh and VA. Yurko, Inverse nodal and inverse spectral problems for discontinuous boundary value problems, J. Math. Anal. Appl., 347 (2008), pp. 266-272.
[24] G. Teschl, Mathematical Methods in Quantum Mechanics; With Applications to Schr\"odinger Operators, Graduate Studies in Mathematics, Amer. Math. Soc., Rhode Island, 2009.